Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade and a rash?

06-01-2015, 10:53 AM   #1
Join Date: Jun 2015
Location: Gta, Ontario
Remicade and a rash?

Hi all

I joined this forum looking for help or advise. I've had uc for about 10 years, remicade has been the only drug that has worked, I've been on it for 8 years. I havnt tried another biological.

A few months ago I developed pus filled bumps on my hands and feet. The derm said this was pustular psorises. I was prescribed a topical cream which helped a bit. I now have what appears to be really dry red skin which is flaking almost like a sun burn on my arms, back and chest. Predisone makes this go away almost over night, but it comes back after a few weeks off predisone. The gi and derm don't know if this is caused my the remicade. Has anyone experienced it this? What did you do to treat it?

06-03-2015, 10:05 PM   #2
Forum Monitor
Join Date: Nov 2012
Location: El paso, Texas

My Support Groups:
Welcome to the forum. I am sorry you are having problems with your skin. Have you had any anti bodies test for remicade? It may be that your body is fighting it. I hope you find answers soon. Please keep us updated.
Mom/ Girl 19
dx 2011 crohn's in terminal ileum, peri-anal
Prior Meds Asacol, Prednisone, nexium
Current meds.
Remicade since Nov. 2012
5000 Vit. D, Multi-Vitamins with Iron
Currently in REMISSION :dance

Mom/ 16 boy
Amplified musculoskeletal pain
Prior. Prednisone, sulfasadine,
Currently. Celebrex, gabapentin, amitriptyline.
06-11-2015, 09:27 AM   #3
jeffg51's Avatar
Join Date: May 2014
Location: Texas

I had the same thing happen to me. This unfortunately is becoming more common with people on remicade. I only lasted a year on remicade with my last infusion 6 months ago. I still have the issue though it seems to be getting better.

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade and a rash?
Thread Tools

All times are GMT -5. The time now is 11:48 AM.
Copyright 2006-2017